Top answers from doctors based on your search:
Disclaimer

how much benedril can I take with a vicodin

A 25-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
It is safe: However, taking benadryl (diphenhydramine) with Vicodin could increase the chances of central nervous system and respiratory depression. Always ask yo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 28-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Nasal steroid?: Whether you can take these medications depend greatly on their adverse effects . Both Benadryl and Vicodin have sedating effect and Vicodin may cause ... Read More
Dr. Jacob Petrosky
8 years experience General Surgery
It's OK: Good afternoon, this combination of medications is safe to take, however you may become drowsy so be sure not to drive for the next few hours and do n ... Read More
A 19-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Depends: but common side effects of drugs in the opiate class (such as Vicodan) include nausea and drowsiness. It is ok to take Benadryl (diphenhydramine) bu ... Read More
A 32-year-old female asked:
Dr. Evans Prieston
43 years experience Pharmacology
Vicodin + NyQuil: Do not take both of these drugs together. Nyquil has a significant amount of alcohol. This combination would be the same as taking vicodin with an a ... Read More
4
4 thanks
A 22-year-old female asked:
Dr. Debi Williams
25 years experience Dentistry
Depends : It is best to follow the directions on the bottle from the doctor who prescribed the medication for you. Do not take other people's prescriptions bec ... Read More
A 49-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Benadryl (diphenhydramine): mind you, you're already on other medications as mentioned in your profile, valium (diazepam) can interact with diphenhydramine (benadryl) and cause ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Stevan Cordas
56 years experience Internal Medicine
Benadryl (diphenhydramine): It ususally makes you have a dry mouth and get very sleepy.
1
1 thank
A 40-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
NO: As long as you have no side effects from it, it is ok. The question is why are you taking it?
A 40-year-old member asked:
Dr. Marino Tavarez
A Verified Doctor answered
A US doctor answered Learn more
Benadryl (diphenhydramine): Is usually active in your system for about 4 hours
A 45-year-old member asked:
Dr. Li-Min Hwang
44 years experience Obstetrics and Gynecology
Very drowsy: You may be very drowsy and may get hurt in accdients.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month